# SDR QMLA2024050120047

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N971EC
- Make and model: Urocop EC135T2
- Aircraft serial: 0971
- Aircraft time: 888 hours, 1,981 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 888 hours, 1,981 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE PILOT AND CREW SMELLED STRONG ACRID SMOKE LIKE ELECTRIC. PILOT RETURNED IMMEDIATELY TO RUNWAY AND CHECKED ALL PARAMATERS. NO ABNORMAL READINGS WERE NOTED AND NO SMOKE WAS SEEN. CREW ELECTED TO RETURN TO PARKING AND SHUT DOWN THE AIRCRAFT. COWLINGS WERE OPENED BUT THE SOURCE OF THE SMELL WAS NOT FOUND.
